- Posts: 80
- Thank you received: 14
Female anavar, anxiety, heart rate! Please advise!
- MasterMuzz
-
Topic Author
- Premium Member
-
My girl is on LP anavar 5mg a day. She takes it at 7:00am.
She's noticed anxious feelings and both hard and faster heart rate at times. She's quite concerned as anavar is not meant to do this.
Please advise.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- MasterMuzz
-
Topic Author
- Premium Member
-
- Posts: 80
- Thank you received: 14
00pump wrote: It can increase anxiety, and anxiety will increase the heart rate... It isn't the anavar directly increasing the heart rate... What is the heart rate sitting at?
Thanks pump! I'll let her know to be mindful of that.
I'll get her to measure heart rate the next time it happens. She said it's happening most as she wakes up in the mornings. (3rd day on cycle for her)
I was thinking that it could possibly be diet related because her calorie intake has changed quite drastically and her metabolism is also working harder.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- MasterMuzz
-
Topic Author
- Premium Member
-
- Posts: 80
- Thank you received: 14
00pump wrote: Any hormone change can increase anxiety.
Noted. Thank you pump!
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
Could the half life and the fact that she only takes 5mg at 07:00 not be a contributing factor? That she feels bad when it reaches the half life?
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
Take half a cap mornings at 07:00 and if she trains at night or afternoon the other half 1hour prior. The best would be to take the 2nd half 8-9hours after the 1st as 8-9hours is Anavar's half life. She if she feels better on that or not and please report back.
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- MasterMuzz
-
Topic Author
- Premium Member
-
- Posts: 80
- Thank you received: 14
Rooi Bul 86 wrote: MasterMuzz try this unless Pump or Oupa or One of the other Mods advise other wise.
Take half a cap mornings at 07:00 and if she trains at night or afternoon the other half 1hour prior. The best would be to take the 2nd half 8-9hours after the 1st as 8-9hours is Anavar's half life. She if she feels better on that or not and please report back.
We'll try that thank you rooibull! She said she's feeling a bit better with it today so maybe it was system adjustment but I'll get her to divide her dose throughout the day like you said. Maybe that will just be better for blood level consistency as well.
Thank you again!
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
Constant blood levels are always better.
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
Good advice, thx Rooibul
Please Log in or Create an account to join the conversation.